0
Article

Rational Bézier Line-Symmetric Motions

[+] Author and Article Information
Shutian Li

Metalsoft, Inc., 2130 South Yale Street, Santa Ana, CA 92704

Q. J. Ge

Department of Mechanical Engineering, State University of New York, Stony Brook, NY 11794-2300

J. Mech. Des 127(2), 222-226 (Mar 25, 2005) (5 pages) doi:10.1115/1.1798251 History: Received March 19, 2002; Revised March 01, 2004; Online March 25, 2005
Copyright © 2005 by ASME
Topics: Motion
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
A screw motion as a rational line-symmetric motion of degree 2
Grahic Jump Location
A rational line-symmetric motion of degree 4 with its basic surface
Grahic Jump Location
A Bennet motion with a=b=c=1

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In